Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 8, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Apr 4, 2011, 4:10 PM EDT for Midland County, Saginaw County, Michigan. It took effect at Apr 5, 2011, 6:50 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 4:10 PM EDT (20:10 UTC)
- In effect from
- Apr 5, 2011, 6:50 AM EDT
- Expired
- Apr 6, 2011, 10:41 AM EDT
- In force
- 28 hr
- Issued by
- NWS Detroit, MI
- Flood severity
- Moderate
Counties Midland County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 107 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tittabawassee River at Midland (MIDM4).
- Action stage
- 16 ft
- Minor stage
- 24 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04156000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
777 WGUS43 KDTX 042010 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 410 PM EDT MON APR 4 2011 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... TITTABAWASSEE RIVER .HEAVY RAINFALL OF UP TO TWO INCHES SUNDAY NIGHT PLUS RUNOFF FROM EARLIER SNOW MELT HAS LED TO THE SIGNIFICANT RISE IN THE TITTABAWASSEE RIVER. MIC111-145-050410- /O.NEW.KDTX.FL.W.0008.110405T1042Z-110407T0224Z/ /MIDM4.2.ER.110405T1042Z.110406T0000Z.110406T2024Z.NO/ 410 PM EDT MON APR 4 2011 TITTABAWASSEE RIVER AT MIDLAND.. * FROM NOW UNTIL FURTHER NOTICE. * AT 4 PM MONDAY THE STAGE IS 20.4 FEET AND RISING. * FLOOD STAGE IS 24.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST IS TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING... AND CREST AROUND 25.2 FEET TOMORROW EVENING. $$
6 follow-up statements
848
WGUS83 KDTX 050213
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1013 PM EDT MON APR 4 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
TITTABAWASSEE RIVER
.HEAVY RAINFALL OF UP TO TWO INCHES SUNDAY NIGHT PLUS RUNOFF
FROM EARLIER SNOW MELT HAS LED TO THE SIGNIFICANT RISE IN
THE TITTABAWASSEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC111-145-051013-
/O.EXT.KDTX.FL.W.0008.110405T1104Z-110407T0224Z/
/MIDM4.2.ER.110405T1104Z.110406T0000Z.110406T2024Z.NO/
1013 PM EDT MON APR 4 2011
A FLOOD WARNING CONTINUES FOR
TITTABAWASSEE RIVER AT MIDLAND..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 7 PM MONDAY THE STAGE IS 21.8 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING...
AND CREST AROUND 25.2 FEET TUESDAY EVENING.
$$796
WGUS83 KDTX 050904
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
503 AM EDT TUE APR 5 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
TITTABAWASSEE RIVER
.HEAVY RAINFALL OF UP TO TWO INCHES SUNDAY NIGHT PLUS RUNOFF
FROM EARLIER SNOW MELT HAS LED TO THE SIGNIFICANT RISE ON
THE TITTABAWASSEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC111-145-051703-
/O.EXT.KDTX.FL.W.0008.110405T1050Z-110407T0224Z/
/MIDM4.2.ER.110405T1050Z.110406T0000Z.110406T2024Z.NO/
503 AM EDT TUE APR 5 2011
A FLOOD WARNING CONTINUES FOR
TITTABAWASSEE RIVER AT MIDLAND..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 11 PM MONDAY THE STAGE IS 22.7 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST IS TO RISE ABOVE FLOOD STAGE BY THIS MORNING...
AND CREST AROUND 25.2 FEET THIS EVENING.
$$651
WGUS83 KDTX 051459
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1059 AM EDT TUE APR 5 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
TITTABAWASSEE RIVER
.HEAVY RAINFALL SUNDAY AND SUNDAY NIGHT LED TO THE
SIGNIFICANT RISE ON THE TITTABAWASSE RIVER. THE NEXT
CHANCE FOR SIGNIFICANT RAIN WILL BE THURSDAY NIGHT AND
FRIDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC111-145-052259-
/O.EXT.KDTX.FL.W.0008.000000T0000Z-110406T2100Z/
/MIDM4.1.ER.110405T1430Z.110406T0000Z.110406T1500Z.NO/
1059 AM EDT TUE APR 5 2011
A FLOOD WARNING CONTINUES FOR
TITTABAWASSEE RIVER AT MIDLAND..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 11 AM TUESDAY THE STAGE IS 24.0 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CREST AROUND 24.5 FEET THIS
EVENING.
$$744
WGUS83 KDTX 052051
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
451 PM EDT TUE APR 5 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
TITTABAWASSEE RIVER
.NO SIGNIFICANT RAIN IS EXPECTED UNTIL THURSDAY NIGHT
AND FRIDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC111-145-060451-
/O.CON.KDTX.FL.W.0008.000000T0000Z-110406T2100Z/
/MIDM4.1.ER.110405T1430Z.110406T0000Z.110406T1500Z.NO/
451 PM EDT TUE APR 5 2011
A FLOOD WARNING CONTINUES FOR
TITTABAWASSEE RIVER AT MIDLAND..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 5 PM TUESDAY THE STAGE IS 24.3 FEET AND RISING.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CREST AT 24.5 FEET THIS EVENING
AND SHOULD GO BELOW FLOOD STAGE WEDNESDAY AROUND NOON.
$$034
WGUS83 KDTX 060201
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1001 PM EDT TUE APR 5 2011
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
TITTABAWASSEE RIVER
.NO SIGNIFICANT RAIN IS EXPECTED UNTIL THURSDAY NIGHT
AND FRIDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC111-145-061001-
/O.CON.KDTX.FL.W.0008.000000T0000Z-110406T2100Z/
/MIDM4.1.ER.110405T1430Z.110405T2215Z.110406T1500Z.NO/
1001 PM EDT TUE APR 5 2011
A FLOOD WARNING CONTINUES FOR
TITTABAWASSEE RIVER AT MIDLAND..
* FROM NOW UNTIL FURTHER NOTICE.
* AT 7 PM TUESDAY THE STAGE IS 24.4 FEET AND STEADY.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 24.4 FEET AT 7 PM TUESDAY
AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY AROUND NOON.
$$203 WGUS83 KDTX 061441 FLSDTX FLOOD STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1041 AM EDT WED APR 6 2011 ...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING... TITTABAWASSEE RIVER .NO SIGNIFICANT RAIN IS EXPECTED UNTIL THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND DONT DROWN. && MIC111-145-061511- /X.CAN.KDTX.FL.W.0008.000000T0000Z-110406T2100Z/ /MIDM4.1.ER.110405T1430Z.110405T2215Z.110406T0933Z.NO/ 1041 AM EDT WED APR 6 2011 FLOOD WARNING DISCONTINUED FOR TITTABAWASSEE RIVER AT MIDLAND.. * AT 7 AM WEDNESDAY THE STAGE WAS 23.9 FEET AND FALLING. * FLOOD STAGE IS 24.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 6 AM WEDNESDAY AND WILL CONTINUE TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Apr 4, 3:47 PM EDT, 23 minutes earlier.
Area forecast discussion, Apr 4, 3:47 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EDT MON APR 4 2011
.SHORT TERM...TODAY
LOW PRESSURE WILL CONTINUE TO TRACK TO THE NORTHEAST OVERNIGHT.
WINDS WILL INCREASE THIS EVENING AS THE PRESSURE GRADIENT TIGHTENS
WITH THE PASSAGE OF THIS LOW. GUSTS AS HIGH AS 25 KNOTS COULD BE
OBSERVED ACROSS SOUTHEAST MICHIGAN. PRECIPITATION OVERNIGHT WILL
REMAIN MAINLY RAIN CONCENTRATED IN THE EXTREME SOUTHEAST MICHIGAN
/LENAWEE AND MONROE COUNTIES/. QPF UP TO 0.05 INCHES IS FORECASTED
FOR THESE COUNTIES BEFORE 00Z. HAVE INCLUDED A CHANCE OF LIGHT RAIN OR
SNOW SHOWERS BETWEEN 00Z AND 03Z AS TEMPERATURES FALL TO AROUND
FREEZING FOR THE FAR SOUTHEAST COUNTIES BEFORE PRECIPITATION MOVES
OFF TO THE EAST. TEMPERATURES WILL CONTINUE TO DROP THIS EVENING
WITH MINIMUM TEMPERATURES REACHING INTO THE LOW 30S IN THE METRO
DETROIT AREA AND UPPER 20S FOR THE REST OF THE CWA.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY
A VERY NARROW SURFACE RIDGE AXIS WILL SQUEEZE THROUGH LOWER MICHIGAN
ON TUESDAY. THE FORECAST WILL CALL FOR DRY WEATHER DESPITE SOME
SPOTTY QPF COVERAGE IN RECENT MODEL SOLUTIONS. THE CULPRIT REMAINS
STEEP LAPSE RATES BETWEEN 900-800MB. DRY AIR ADVECTION THROUGHOUT
THE DAY SHOULD BOOST MIXING HEIGHTS CLEAR ABOVE 4 KFT. THIS WILL
EVENTUALLY SHRINK CONVECTIVE DEPTHS...AND THIN OUT CLOUDS BY THE
EARLY AFTERNOON. WOULD NOT BE SURPRISED TO SEE SOME SPRINKLES
DEVELOP FOR A TIME DURING THE AFTERNOON BUT COVERAGE SHOULD REMAIN
TOO LIMITED TO INCLUDE IN THE FORECAST. THE INCREASED MIXING HEIGHTS
BY AFTERNOON BRINGS A TOUGH TEMPERATURE FORECAST...BUT CONTINUED CAA
AND CLOUDS EARLY IN THE DAY SHOULD KEEP HIGHS LIMITED...TO THE LOWER
TO MIDDLE 40S.
TUESDAY NIGHT AND WEDNESDAY. SOUTHWESTERLY FLOW WILL RETURN TO THE
CENTRAL GREAT LAKES REGION AS THE PRECEDING RIDGE AXIS DRIFTS INTO
THE EASTERN UNITED STATES. A GOOD THETA E RIDGE AND 285K ISENTROPIC
ASCENT IS PROGGED FROM NORTH TO SOUTH DURING THIS PERIOD. MODELS
DEPICT A WEAK/DIFFUSE SURFACE REFLECTION AND THERMAL LOW BUT ENOUGH
SYNOPTIC SCALE SUPPORT...IN THE FORM OF PERIODIC CVA...TO GENERATE
PRECIPITATION. THERE IS NOT MUCH AGREEMENT WITH SPECIFICS ON
TIMING/PLACEMENT AND QUESTIONABLE SATURATION/COLUMN MOISTURE ALSO
EXISTS. NEEDLESS TO SAY...DO NOT FEEL COMFORTABLE MOVING OFF OF
CHANCE POPS. MODELS ARE HINTING THAT PRECIPITATION MAY FILL IN
12-18Z WEDNESDAY ACROSS THE SOUTHERN CWA AS A STRIPE OF FGEN PASSES
THROUGH...BUT CONFIDENCE IN THIS SOLUTION IS ALSO ON THE LOWER SIDE.
WET BULBING EFFECTS WILL LIKELY LEAD TO A MIX OF RAIN/SNOW NORTH OF
I 69 THROUGH THE MID TO LATE MORNING HOURS.
AN EXTENSION OF THE SURFACE HIGH TRAVELING THROUGH CANADA WILL SLIDE
THROUGH LOWER MICHIGAN WEDNESDAY NIGHT AND THURSDAY. THE SPRINGTIME
ANTICYCLONE ENSURES TEMPERATURES WILL REMAIN A FEW DEGREES BELOW
AVERAGE...SHAVED A COUPLE OF DEGREES OFF OF THE LATEST MOS. PATTERN
RECOGNITION AND MODEL GUIDANCE SUGGESTS THAT A FAIRLY NOTABLE LAKE
BREEZE (FIRST OF THE YEAR) COULD WORK THROUGH THE EASTERN COUNTIES
OF LAKE HURON DURING THE AFTERNOON HOURS.
MODEL DATA IS SUGGESTING THE SOUTHERN STREAM PACIFIC CLOSED LOW WILL
FINALLY UNRAVEL AND EJECT NORTHEASTWARD AT THE END OF THE WORK WEEK.
THIS ENERGY IS EXPECTED TO REMAIN CLUMPED/CONGEALED ENOUGH TO RESULT
IN A FAIRLY SUBSTANTIAL CYCLOGENESIS EVENT/HEIGHT FALLS ACROSS THE
MIDWEST BY THURSDAY NIGHT. STRONG FRONTALLY DYNAMICS AND ISENTROPIC
ASCENT WILL SPREAD NORTHEAST INTO SOUTHEASTERN MICHIGAN BY THURSDAY
NIGHT. LATEST GFS IS QUICKER...DURING THE DAY ON THURSDAY...BUT
GIVEN THESE ORGANIZED SYSTEMS THIS FAR OUT PREFER TO YIELD A SLOWER
FORECAST. THERMAL PROGS...SUGGEST ALL RAIN...BUT GIVEN RECENT
HISTORY AM SUSPICIOUS THAT A FEW WET SNOWFLAKES WILL NOT MIX IN AT
THE START. REALLY SUPPORT A DAMPENED TEMPERATURE FORECAST FOR
THURSDAY GIVEN INBOUND CLOUDS AND THREAT OF PRECIPITATION DEVELOPING
LATE. GEOPOTENTIAL HEIGHTS ARE PROGGED TO BALLOON OVER THE EASTERN
CONTIGUOUS UNITED STATES AS FULL LATITUDE TROUGH DEEPENS UPSTREAM
ACROSS THE WEST COAST. THE TEMPERATURE FORECAST FOR THE WEEKEND WILL
REMAIN IN FLUX...BUT ATTM 60S APPEAR REACHABLE SOUTH OF I 69.
&&
.MARINE...
NORTHWESTERLY WINDS WILL STRENGTHEN THROUGH TONIGHT BEHIND A LOW PRESSURE
SYSTEM. THIS WILL BRING GUSTS TO GALE FORCE TONIGHT AND TUESDAY
ACROSS MUCH OF LAKE HURON. WINDS WILL DIMINISH ON TUESDAY NIGHT AS A
RIDGE OF HIGH PRESSURE BUILDS NORTH INTO THE REGION. A WEAK LOW
PRESSURE SYSTEM WILL BRING THE NEXT CHANCE OF PRECIPITATION ON
TUESDAY NIGHT AND WEDNESDAY. A MORE RELAXED PRESSURE GRADIENT WILL
LEAD TO MORE FAVORABLE MARINE CONDITIONS FOR MIDWEEK BEFORE THE NEXT
LOW PRESSURE SYSTEM ARRIVES LATE THIS WEEK.
&&
.AVIATION...ISSUED 107 PM EDT MON APR 4 2011
A LOW PRESSURE SYSTEM WILL CONTINUE TO PASS THROUGH SOUTHEAST
MICHIGAN THIS AFTERNOON. THIS WILL ALLOW GUSTY NORTHWESTERLY
WINDS...REACHING UP TO 25 KNOTS AT TIMES...TO PREVAIL THROUGH THE
EVENING AND OVERNIGHT HOURS. A FEW LIGHT RAIN SHOWERS WILL BE
POSSIBLE AS THE SYSTEM CONTINUES TO TRACK EASTWARD. CONFIDENCE IS
HIGH ENOUGH TO INCLUDE RAIN SHOWERS THROUGH THE AFTERNOON AND
EARLY EVENING AT ALL SITES...HOWEVER DTW AND DET HAVE THE GREATEST
POTENTIAL TO SEE SOME LIGHT RAIN SHOWERS. CEILINGS WILL REMAIN
MAINLY IN THE MVFR CATEGORY FOR ALL SITES BEFORE LIFTING BACK INTO
THE VFR CATEGORY ON TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE
SOUTH.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363...FROM 10 PM MONDAY TO 4 PM
TUESDAY.
GALE WARNING...LHZ441-LHZ462-LHZ463...FROM 4 AM TUESDAY TO 11 AM
TUESDAY.
SMALL CRAFT ADVISORY...LHZ421-LHZ442-LHZ443...FROM 4 AM TUESDAY TO
11 AM TUESDAY.
BRISK WIND ADVISORY...INNER SAGINAW BAY...FROM 4 AM TUESDAY TO 11
AM TUESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...RK
LONG TERM....CB
MARINE.......RK
AVIATION.....RK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 4, 3:55 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 355 PM EDT MON APR 4 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-052000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 355 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-442-443-463-052000- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- 355 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT BRISK WIND AND SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WIND AND SMALL CRAFT ADVISORIES REMAIN WILL CONTINUE INTO TUESDAY MORNING. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-441-462-052000- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 355 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT GALE WARNINGS ARE IN EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNINGS WILL CONTINUE ON TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ464-052000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 355 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Apr 4, 11:39 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1139 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HEAVY RAIN HARBOR BEACH 43.85N 82.65W
04/04/2011 M1.51 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
KOOKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:40 PM EDT | Brisk Wind Advisory | DTX | 6 hr | |
| Apr 4, 4:35 AM EDT | Brisk Wind Advisory | DTX | 35 hr | |
| Apr 4, 4:35 AM EDT | Small Craft Advisory | DTX | 38 hr | |
| Apr 4, 5:53 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 37 min |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.